# SDR TWAA0009501

- Difficulty date: June 15, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 14,305 hours, 4,913 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59128
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, IT WAS NOTED THAT EGRESS FLOOR LIGHTING WAS INOP.  SPLICED IN REPLACEMENT JUMPER CABLE.  AC06   05-18-00   LAX.
